Equate Alcohol Free Night Time Sleep Aid Softgels, 24 count

Equate Alcohol Free Night Time Sleep Aid Softgels, 24 count

BY EQUATE

4.0 out of 5 stars
  • 5 Stars33%
  • 4 Stars33%
  • 3 Stars33%
  • 2 Stars0%
  • 1 Star0%
4.00 / 5 based on 3 Reviews

Description

Diphenhydramine HCl, 25mg 24 capsules (liquid filled). Non-Habit Forming. Not for treating cold or flu. Compare to Vicks® ZzzQuilTM Nighttime Sleep Aid LiquiCaps® Active Ingredient. see more...

Top Questions No one has asked a question yet! Be the first!

Equate Alcohol Free Night Time Sleep Aid Softgels, 24 count
Equate Alcohol Free Night Time Sleep Aid Softgels, 24 count
Reviews (3)
Q&A (0)
Leave a Review
REVIEWS
Katie H.
Spooner, WI
204 reviews
I use these all the time when I’m sick. However I wish the dosage was higher for sleep aid because I have a hard time staying asleep with these. So when I do wake up, it’s hard to fall back asleep because I’m coughing so hard.
Brandy H.
Wilmington, NC
107 reviews
This stuff is a life saver! and much cheaper than the name brand but just as effective! I'll never buy the name brand again!
Amber T.
Greenwood, SC
134 reviews
I use this daily to sleep. It is just benedryl but it does make you sleepy. I don't like the restless legs it gives.
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

BackInfluenster Cashback
Equate Alcohol Free Night Time Sleep Aid Softgels, 24 count

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.